| Model Number |
N/A |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reev2198 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (reev2198) have been reported from the same facility.Device not returned for evaluation.
Event or Problem Description
It was reported via medwatch: "inserting picc line into patient using 4fr bard double lumen provena picc.The picc 3cg line would not advance due to stylet wire was found to be bent in a sharp angle 4 cm from the top.".